# SDR FDEA200906112040

- Difficulty date: June 11, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Hinge
- Part number: 149N77236
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 198 MR HAS 2 CORRODED BEARINGS FWD AND AFT CNT ON HINGES.  CORROSION ON HINGE FITTING FOUND EXCEEDED LIMITS IN DWG 149N7723 REV. C.   HINGE FITTING REMOVED AND REPLACED IAW SRM 51-40-02 REV. 97.   REPAIR IS CLASSIFIED AS MINOR  IAW GMM 6-2-100 CRITERIA.
